Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 7, NWS Caribou, ME

February 2, 20084 counties in Maine

NWS Caribou, ME issued this wind advisory at Feb 2, 2008, 4:59 AM EST for 4 counties in Maine. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2008, 4:59 AM EST (09:59 UTC)
Expired
Feb 2, 2008, 2:04 PM EST
In force
9 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 108 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 10.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2008-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2008-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
687 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 020959
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
459 AM EST SAT FEB 2 2008

...STRONG GUSTY WINDS EXPECTED TODAY...

.STRONG GUSTY WINDS WILL DEVELOP IN THE WAKE OF LOW PRESSURE
EXITING THE REGION.

MEZ029-030-021800-
/O.CAN.KCAR.HW.W.0002.000000T0000Z-080202T1000Z/
/O.NEW.KCAR.WI.Y.0007.080202T0959Z-080202T2100Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
459 AM EST SAT FEB 2 2008

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 
MPH...TO BECOME WEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE
THIS MORNING AND EARLY AFTERNOON.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. ICE ON TREES AND POWER 
LINES ALONG WITH THE GUSTY WINDS COULD CONTRIBUTE TO DOWNED
BRANCHES AND POWER LINES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ011-015>017-031-032-021800-
/O.NEW.KCAR.WI.Y.0007.080202T0959Z-080202T2100Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...DOVER-FOXCROFT...
MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
459 AM EST SAT FEB 2 2008

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 
MPH...TO BECOME WEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH LATE
THIS MORNING AND EARLY AFTERNOON.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. ICE ON TREES AND POWER 
LINES ALONG WITH THE GUSTY WINDS COULD CONTRIBUTE TO DOWNED
BRANCHES AND POWER LINES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

NORCROSS/FOSTER
2 follow-up statements
000 
WWUS71 KCAR 021639
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1139 AM EST SAT FEB 2 2008

...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON...

.STRONG GUSTY WINDS WILL DEVELOP IN THE WAKE OF LOW PRESSURE
EXITING THE REGION THIS AFTERNOON.

MEZ011-015>017-029>032-022100-
/O.CON.KCAR.WI.Y.0007.000000T0000Z-080202T2100Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
1139 AM EST SAT FEB 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

EXPECT WEST WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45
THIS AFTERNOON.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY...
TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. ICE ON TREES AND POWER
LINES ALONG WITH THE GUSTY WINDS COULD CONTRIBUTE TO DOWNED
BRANCHES AND POWER LINES.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

FITZSIMMONS
000 
WWUS71 KCAR 021904
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
204 PM EST SAT FEB 2 2008


MEZ011-015>017-029>032-022015-
/O.CAN.KCAR.WI.Y.0007.000000T0000Z-080202T2100Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
204 PM EST SAT FEB 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA FOR THE
REMAINDER OF THE AFTERNOON AND AS A RESULT THE WIND ADVISORY HAS
BEEN CANCELLED.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

FITZSIMMONS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 2, 1:47 AM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Feb 2, 1:47 AM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
147 AM EST SAT FEB 2 2008

.SYNOPSIS...
STRONG LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST
OVERNIGHT...CROSS THE STATE EARLY SATURDAY...THEN EXIT THROUGH
THE MARITIMES LATER SATURDAY. HIGH PRESSURE WILL BUILD ACROSS THE
REGION SUNDAY THROUGH MONDAY. ANOTHER STORM SYSTEM IS EXPECTED TO
AFFECT THE AREA TUESDAY AND WEDNESDAY.
&&

.NEAR TERM /THROUGH TODAY/...
STILL AREAS OF FREEZING RAIN ACROSS DOWNEAST AREAS...THOUGH
TEMPERATURES ARE RISING ABOVE FREEZING IN SPOTS. THUS...THE WINTER
WEATHER ADVISORY FOR DOWNEAST AREAS IS NOW IN EFFECT UNTIL 4 AM.
ISOLATED THUNDERSTORMS COULD ALSO OCCUR OVERNIGHT ACROSS DOWNEAST
AREAS IN ADVANCE OF THE COLD/OCCLUDED FRONT. THE FORECAST FOR
TODAY REMAINS UNCHANGED AT THIS TIME.
&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
LOW PRESSURE WILL CONTINUE TO TRACK EAST INTO THE CANADIAN
MARITIMES SATURDAY AFTERNOON AND SATURDAY NIGHT. ANY LINGERING
SNOW SHOWERS ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA
WILL DIMINISH LATER SATURDAY WITH IMPROVING CONDITIONS. WEAK HIGH
PRESSURE WILL BUILD ACROSS THE AREA SATURDAY NIGHT. A WEAK COLD
FRONT WILL CROSS THE REGION SUNDAY AFTERNOON BUT WITH DRY AIR IN
PLACE HAVE ONLY REFERENCED SCATTERED FLURRIES IN THE GRIDS. HIGH
PRESSURE WILL BUILD ACROSS THE REGION SUNDAY NIGHT AND REMAIN
THROUGH MONDAY. THE HIGH WILL THEN MOVE EAST MONDAY NIGHT IN
ADVANCE OF THE NEXT SYSTEM APPROACHING FROM THE WEST.
&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
FOR TUESDAY INTO WEDNESDAY LOW PRESSURE APPROACHES THE REGION FROM
THE SOUTHWEST. GFS OPERATIONAL RUN INDICATES ONE CENTER PASSING
TO WEST DURING THE DAY TUESDAY THEN SECOND SYSTEM MOVING ALONG
FRONT...THEN MOVING ALONG MAINE COAST WEDNESDAY. ECMWF FAVORS ONE
CONSOLIDATED CENTER APPROACHING FROM THE SOUTHWEST AND MOVING
ACROSS STATE THURSDAY. CANADIAN SIMILAR TO SLOWER ECMWF. HAVE
INITIALIZED GRIDS WITH GMOS DATA. LOW CONFIDENCE WITH MODELS WELL
OUT OF CONSENSUS. AFTER CORNERING WITH NEIGHBORING OFFICE HAVE
DECIDED TO RAISE GMOS TEMPERATURES TUESDAY INTO WEDNESDAY. WILL
NOT MAKE ANY ADDITIONAL CHANGES IN THE TUESDAY/WEDNESDAY TIME
FRAME. FOR WEDNESDAY NIGHT INTO THURSDAY STRONG HIGH PRESSURE
BUILDS IN FROM THE WEST.
&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
CONDS BEGINNING TO DETERIORATE AT OUR TAF SITES AND THIS TREND
WILL CONT W/ ALL TAF SITES XPCTNG IFR BY LATE AFTN... CONDS WILL
IMPROVE THRU MVFR TO VFR FROM SW-NE LATER SAT AS THIS STORM
SYSTEM PULLS AWAY FROM THE REGION. XPCT OUR SRN TAF SITES TO REACH
VFR SAT AM W/ THE NRN SITES REACHING VFR BY LATER SAT AFTN...VFR
CONDITIONS ARE EXPECTED AT ALL TAF SITES SATURDAY NIGHT THROUGH
MONDAY NIGHT. EXPECT MVFR/IFR CONDITIONS TO DEVELOP TUESDAY
THROUGH WEDNESDAY AS NEXT SYSTEM AFFECTS THE REGION.
&&

.MARINE...
NEAR TERM: WILL CONT GLW THRU SAT AFTN.

SHORT TERM: WINDS SHOULD SUBSIDE TO SCA LEVELS BEHIND THE
DEPARTING LOW SATURDAY AFTERNOON. WINDS/SEAS SHOULD REMAIN
BELOW SCA LEVELS SATURDAY NIGHT THROUGH MONDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL NOON EST TODAY FOR MEZ001>006-010.
     WINTER STORM WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR
     MEZ011-031-032.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     MEZ015>017-029-030.
     HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR MEZ029-
     030.
MARINE...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ050>052.

&&

NEAR TERM...VJN/NORCROSS
SHORT TERM...DUDA
LONG TERM...MIGNONE
AVIATION...VJN
MARINE...VJN/DUDA
Hazardous weather outlook, Feb 2, 1:44 AM EST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
144 AM EST SAT FEB 2 2008

MEZ001>006-010-030645-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
144 AM EST SAT FEB 2 2008

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK
BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE
TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ011-031-032-030645-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
144 AM EST SAT FEB 2 2008

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK
BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE
TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ015>017-030645-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
144 AM EST SAT FEB 2 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK
BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE
TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ029-030-030645-
COASTAL HANCOCK-COASTAL WASHINGTON-
144 AM EST SAT FEB 2 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL LOW PRESSURE SYSTEMS COULD AFFECT THE REGION MID WEEK
BRINGING A CHANCE OF SNOW OR MIXED PRECIPITATION DEPENDENT ON THE
TRACKS OF THE LOWS WHICH REMAIN UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

ANZ050>052-030645-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
144 AM EST SAT FEB 2 2008

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOSTER

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.